BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2008 >
Volume 15 Number 2 >

Please use this identifier to cite or link to this item:

Title: The Localization Procedures of the Vector of Weighting Coefficients for Fuzzy Models of Choice
Authors: Prisyazhnyuk, Elena
Keywords: fuzzy sets
coefficients of value
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The author analyzes the localization procedures of the vector of weighting coefficients which are based on presenting the function of value by additive reduction adapted to fuzzy models of choice.
ISSN: 1313-0463
Appears in Collections:Volume 15 Number 2

Files in This Item:

File Description SizeFormat
ijita15-2-p12.pdf179.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License